# SDR YENA2021081100508

- Difficulty date: August 6, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 71,265 hours, 25,333 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1009, JFK-SDQ. LEVEL 1 FUME EVENT IN FLIGHT; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION (A). ISOLATED FAULT TO TYPE 10 A, 1C PER TSM 05-50-00-810-085-B. AC OK TO CONTINUE.
